The classical renorming theorems

  • Joseph Diestel
Part of the Lecture Notes in Mathematics book series (LNM, volume 485)


Banach Space Convex Function Equivalent Norm Convex Banach Space Continuous Linear Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    E. Asplund, Averaged norms, Israel J. Math. 5 (1967), 227–233.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    -, Frechet differentiability of convex functions, Acta Math., 121 (1968), 31–48.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    R. Bonic and J. Frampton, Smooth functions on Banach manifolds, J. Math. and Mech., 15 (1966), 877–898.MathSciNetzbMATHGoogle Scholar
  4. [4]
    J. A. Clarkson, Uniformly convex spaces, Trans. AMS, 40 (1936), 396–414.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    F. K. Dashiell and J. Lindenstrauss, Some examples concerning strictly convex norms on C(K) spaces, Israel J. Math., 16 (1973), 329–342.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    W. J. Davis and W. B. Johnson, A renorming of non-reflexive Banach spaces, Proc. AMS, 37 (1973), 386–489.MathSciNetGoogle Scholar
  7. [7]
    M. M. Day, Strict convexity and smoothness, Trans. AMS, 78 (1955), 516–528.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    -, Every L-space is isomorphic to a strictly convex space, Proc. AMS, 8 (1957), 415–417.MathSciNetzbMATHGoogle Scholar
  9. [9]
    -, A geometric proof of Asplund's differentiability theorem, Israel J. Math., 13 (1972), 277–280.MathSciNetCrossRefGoogle Scholar
  10. [10]
    M. I. Kadec, On weak and norm convergence, Dokl. Akad. Nauk SSSR, 122 (1958), 13–16 (Russian).MathSciNetGoogle Scholar
  11. [11]
    -, A proof of the topological equivalence of all separable infinite dimensional Banach spaces, Funckional Anal. i Prilozen, 1 (1967), 53–62 (Russian).MathSciNetCrossRefGoogle Scholar
  12. [12]
    V. L. Klee, Convex bodies and periodic homeomorphisms in Hilbert space, Trans. AMS, 74 (1953), 10–43.MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    -, Mappings into normed linear spaces, Func. Math., 49 (1960), 25–34.MathSciNetzbMATHGoogle Scholar
  14. [14]
    J. Lindenstrauss, Weakly compact sets-their topological properties and the Banach spaces they generate, Ann. of Math. Studies, 69 (1972), 235–273.MathSciNetzbMATHGoogle Scholar
  15. [15]
    J. Rainwater, Local uniform convexity of Day's norm on c0 (Γ), Proc. AMS, 22 (1969), 335–339.MathSciNetzbMATHGoogle Scholar
  16. [16]
    D. G. Tacon, The conjugate of a smooth Banach space, Bull. Australian Math. Soc., 2 (1970), 415–425.MathSciNetCrossRefzbMATHGoogle Scholar
  17. [17]
    S. Troyanski, On locally uniformly convex and differentiable norms in certain non-separable Banach spaces, Studia Math., 37 (1971), 173–180.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Joseph Diestel

There are no affiliations available

Personalised recommendations